Corners of normal matrices

Bhatia, Rajendra ; Choi, Man-Duen (2006) Corners of normal matrices Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 116 (4). pp. 393-399. ISSN 0253-4142

PDF - Publisher Version

Official URL:

Related URL:


We study various conditions on matrices B and C under which they can be the off-diagonal blocks of a partitioned normal matrix.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Normal Matrix; Unitary Matrix; Norm; Completion Problem; Dilation
ID Code:2529
Deposited On:08 Oct 2010 07:01
Last Modified:16 May 2016 13:31

Repository Staff Only: item control page